Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 18, NWS Fort Worth, TX

January 25, 2012Comanche County, Texas

NWS Fort Worth, TX issued this river flood warning at Jan 25, 2012, 9:39 AM CST for Comanche County, Texas. It took effect at Jan 25, 2012, 12:00 PM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 25, 2012, 9:39 AM CST (15:39 UTC)
In effect from
Jan 25, 2012, 12:00 PM CST
Expired
Jan 25, 2012, 8:22 PM CST
In force
8 hr
Issued by
NWS Fort Worth, TX
Flood severity
Minor

County Comanche County, TX

The radar

The Dyess AFB radar (KDYX), 93 km from the middle of the area, began a volume at 15:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sabana River near DeLeon (DSBT2). The gauge peaked at 19.30 ft at Jan 25, 2012, 6:00 PM CST.

actionminormoderate102001/2501/2601/27
Action stage
17 ft
Minor stage
19 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08099300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

677 
WGUS44 KFWD 251539
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
939 AM CST WED JAN 25 2012

...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING AREA IN TEXAS...

  SABANA RIVER NEAR DELEON AFFECTING COMANCHE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC093-260339-
/O.NEW.KFWD.FL.W.0018.120125T1800Z-120126T0600Z/
/DSBT2.1.ER.120125T1800Z.120125T1800Z.120125T1800Z.NO/
939 AM CST WED JAN 25 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR THE SABANA RIVER NEAR DELEON.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 930 AM WEDNESDAY THE STAGE WAS 17.75 FEET. 
* FLOOD STAGE IS 19 FEET. 
* MINOR FLOODING IS FORECAST 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  WEDNESDAY AFTERNOON.
* AT 19 FEET MINOR FLOODING CAN BE EXPECTED ALONG THE RIVER. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 19 FEET ON JUL 3 2007.
  

&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN

SABANA RIVER
  DELEON              19   17.8  WED 09 AM   10.7   3.7   2.6   2.3

$$
1 follow-up statement
507 
WGUS84 KFWD 260222
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
822 PM CST WED JAN 25 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
 
  ELM FORK TRINITY RIVER NEAR CARROLLTON AFFECTING DALLAS COUNTY
  SABANA RIVER NEAR DELEON AFFECTING COMANCHE COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  WEST FORK TRINITY RIVER NEAR BOYD AFFECTING WISE COUNTY 
  EAST FORK TRINITY RIVER AT MCKINNEY AFFECTING COLLIN COUNTY 
  DENTON CREEK NEAR JUSTIN AFFECTING DENTON COUNTY 
  SISTER GROVE CREEK NEAR BLUE RIDGE AFFECTING COLLIN COUNTY 
  CHAMBERS CREEK NEAR RICE AFFECTING NAVARRO COUNTY 
  TRINITY RIVER NEAR ROSSER AFFECTING ELLIS AND KAUFMAN COUNTIES 
  TRINITY RIVER AT TRINIDAD AFFECTING HENDERSON AND NAVARRO COUNTIES 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
  
  SOUTH SULPHUR RIVER NEAR COOPER AFFECTING DELTA AND HOPKINS 
  COUNTIES 
 
  COWLEECH FORK OF THE SABINE AT GREENVILLE AFFECTING HUNT COUNTY 
 
  SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL 
  COUNTIES 
  
  TRINITY RIVER AT DALLAS AFFECTING DALLAS COUNTY 
 
  NAVASOTA RIVER ABOVE GROESBECK AFFECTING LIMESTONE COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC119-223-261422-
/O.CON.KFWD.FL.W.0021.000000T0000Z-120126T2040Z/
/COPT2.1.ER.120126T0012Z.120126T0600Z.120126T0840Z.NO/
822 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH SULPHUR RIVER NEAR COOPER.
* AT 0715 PM WEDNESDAY THE STAGE WAS 16.31 FEET. 
* FLOOD STAGE IS 16 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 17 FEET 
  BY THURSDAY AFTER MIDNIGHT. THE RIVER SHOULD FALL BELOW FLOOD STAGE
  BEFORE SUNRISE THURSDAY.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN

SOUTH SULPHUR RIVER
  COOPER              16   16.3  WED 07 PM    8.1   3.1   2.6   2.5

$$

TXC231-261422-
/O.CON.KFWD.FL.W.0004.000000T0000Z-120127T0703Z/
/GNVT2.2.ER.120125T1540Z.120126T0145Z.120126T1903Z.NO/
822 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE COWLEECH FORK OF THE SABINE AT GREENVILLE.
* AT 0745 PM WEDNESDAY THE STAGE WAS 17.42 FEET. 
* FLOOD STAGE IS 14 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON.

&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN

COWLEECH FORK SABINE RIVER
  GREENVILLE          14   17.4  WED 08 PM   11.2   5.0   4.3   4.0

$$

TXC231-397-261421-
/O.CON.KFWD.FL.W.0005.000000T0000Z-120127T0442Z/
/QLAT2.1.ER.120125T1558Z.120126T0000Z.120126T1642Z.NO/
822 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FORK SABINE RIVER NEAR QUINLAN.
* AT 0745 PM WEDNESDAY THE STAGE WAS 17.64 FEET. 
* FLOOD STAGE IS 15 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY LATE THURSDAY MORNING.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN

SOUTH FORK SABINE RIVER
  QUINLAN             15   17.6  WED 08 PM   12.6   4.5   4.4   4.4

$$

TXC497-261421-
/O.EXT.KFWD.FL.W.0017.000000T0000Z-120126T1456Z/
/BOYT2.1.ER.120125T1522Z.120125T2030Z.120126T0256Z.NO/
822 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK TRINITY RIVER NEAR BOYD.
* AT 0715 PM WEDNESDAY THE STAGE WAS 16.50 FEET. 
* FLOOD STAGE IS 16 FEET. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO END WEDNESDAY 
  EVENING.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN

WEST FORK TRINITY RIVER
  BOYD                16   16.5  WED 07 PM   14.4   9.8   7.5   7.2

$$

TXC113-260252-
/O.CAN.KFWD.FL.W.0014.000000T0000Z-120126T0600Z/
/CART2.1.ER.120125T1422Z.120125T1945Z.120126T0057Z.NO/
822 PM CST WED JAN 25 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE ELM FORK TRINITY RIVER NEAR CARROLLTON.
* AT 0715 PM WEDNESDAY THE STAGE WAS 7.95 FEET. 
* FLOOD STAGE IS 8 FEET. 
* FELL BELOW FLOOD STAGE AT 7 PM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 5 FEET BY 
  FRIDAY MORNING.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN

ELM FORK TRINITY RIVER
  CARROLLTON           8    7.9  WED 07 PM    5.1   4.3   3.9   3.7

$$

TXC085-261421-
/O.EXT.KFWD.FL.W.0006.000000T0000Z-120126T2141Z/
/MCKT2.1.ER.120125T1220Z.120126T0115Z.120126T0941Z.NO/
822 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK TRINITY RIVER AT MCKINNEY.
* AT 0730 PM WEDNESDAY THE STAGE WAS 16.81 FEET. 
* FLOOD STAGE IS 16 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY THURSDAY AFTER MIDNIGHT.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN

EAST FORK TRINITY RIVER
  MCKINNEY            16   16.8  WED 07 PM   10.6   6.5   5.8   5.6

$$

TXC121-261421-
/O.EXT.KFWD.FL.W.0007.000000T0000Z-120127T0900Z/
/DCJT2.1.ER.120125T0858Z.120125T1730Z.120126T2100Z.NO/
822 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE DENTON CREEK NEAR JUSTIN.
* AT 0800 PM WEDNESDAY THE STAGE WAS 13.33 FEET. 
* FLOOD STAGE IS 10 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN

DENTON CREEK
  JUSTIN              10   13.3  WED 08 PM    8.6   5.8   5.5   5.4

$$

TXC085-261421-
/O.EXT.KFWD.FL.W.0019.000000T0000Z-120126T1810Z/
/BVWT2.1.ER.120125T1646Z.120126T0000Z.120126T0610Z.NO/
822 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE SISTER GROVE CREEK NEAR BLUE RIDGE.
* AT 0800 PM WEDNESDAY THE STAGE WAS 25.87 FEET. 
* FLOOD STAGE IS 24 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY THURSDAY AFTER MIDNIGHT.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN

SISTER GROVE CREEK
  BLUE RIDGE          24   25.9  WED 08 PM   17.4  15.4  15.0  14.8

$$

TXC349-261421-
/O.EXT.KFWD.FL.W.0013.000000T0000Z-120129T0227Z/
/RCET2.2.ER.120125T1900Z.120127T0600Z.120128T1427Z.NO/
822 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE CHAMBERS CREEK NEAR RICE.
* AT 0700 PM WEDNESDAY THE STAGE WAS 27.48 FEET. 
* FLOOD STAGE IS 24 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR  29 FEET 
  BY FRIDAY AFTER MIDNIGHT. THE RIVER SHOULD FALL BELOW FLOOD STAGE 
  SATURDAY MORNING.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN

CHAMBERS CREEK
  RICE                24   27.5  WED 07 PM   28.6  27.7  21.0  15.4

$$

TXC113-261421-
/O.CON.KFWD.FL.W.0010.000000T0000Z-120128T1012Z/
/DALT2.2.ER.120125T1256Z.120126T0600Z.120127T2212Z.NO/
822 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE TRINITY RIVER AT DALLAS.
* AT 0700 PM WEDNESDAY THE STAGE WAS 37.16 FEET. 
* FLOOD STAGE IS 30 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 38 FEET 
  BY THURSDAY AFTER MIDNIGHT. THE RIVER SHOULD FALL BELOW FLOOD STAGE
  LATE FRIDAY AFTERNOON.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN

TRINITY RIVER
  DALLAS              30   37.2  WED 07 PM   36.4  28.9  23.4  22.6

$$

TXC139-257-261421-
/O.EXT.KFWD.FL.W.0015.120126T0504Z-120128T0800Z/
/RSRT2.1.ER.120126T0504Z.120127T0000Z.120127T2000Z.NO/
822 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE TRINITY RIVER NEAR ROSSER.
* AT 0730 PM WEDNESDAY THE STAGE WAS 30.22 FEET. 
* FLOOD STAGE IS 31 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY 
  WEDNESDAY NIGHT AND CREST NEAR 33 FEET BY THURSDAY EVENING. THE 
  RIVER SHOULD FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN

TRINITY RIVER
  ROSSER              31   30.2  WED 07 PM   32.6  30.4  21.4  13.2

$$

TXC213-349-261421-
/O.EXT.KFWD.FL.W.0016.120128T0700Z-000000T0000Z/
/TDDT2.1.ER.120128T0700Z.120130T0000Z.000000T0000Z.NO/
822 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE TRINITY RIVER AT TRINIDAD.
* AT 0800 PM WEDNESDAY THE STAGE WAS 20.38 FEET. 
* FLOOD STAGE IS 33 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY 
  SATURDAY AFTER MIDNIGHT AND CREST NEAR 36 FEET BY SUNDAY EVENING.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN

TRINITY RIVER
  TRINIDAD            33   20.4  WED 08 PM   28.8  32.3  34.6  36.0

$$

TXC093-260252-
/O.CAN.KFWD.FL.W.0018.000000T0000Z-120126T0600Z/
/DSBT2.1.ER.120125T2049Z.120126T0000Z.120126T0141Z.NO/
822 PM CST WED JAN 25 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE SABANA RIVER NEAR DELEON.
* AT 0801 PM WEDNESDAY THE STAGE WAS 18.91 FEET. 
* FLOOD STAGE IS 19 FEET. 
* FELL BELOW FLOOD STAGE AT 8 PM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 4 FEET BY 
  FRIDAY MORNING.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN

SABANA RIVER
  DELEON              19   18.9  WED 08 PM    5.3   2.9   2.4   2.2

$$

TXC293-261421-
/O.CON.KFWD.FL.W.0020.000000T0000Z-120127T0600Z/
/GRST2.1.ER.120125T1807Z.120126T0600Z.120126T1800Z.NO/
822 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE NAVASOTA RIVER ABOVE GROESBECK.
* AT 0746 PM WEDNESDAY THE STAGE WAS 9.16 FEET. 
* FLOOD STAGE IS 7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 9 FEET THURSDAY AFTER 
  MIDNIGHT. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY THURSDAY 
  AFTERNOON.


&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    THU   FRI   SAT   SUN

NAVASOTA RIVER
  GROESBECK            7    9.2  WED 08 PM    6.0   3.6   2.4   2.2

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Jan 25, 5:52 AM CST, 3 hours 47 minutes earlier.

Area forecast discussion, Jan 25, 5:52 AM CST, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
552 AM CST WED JAN 25 2012

.UPDATE...
REF TORNADO WATCH 14...COLD SECTOR HAS WORKED ITS WAY SOUTHEASTWARD TO
THE INTERSTATE 35 CORRIDOR. COUNTIES ALONG AND WEST OF A WACO-
TEMPLE LINE HAVE BEEN REMOVED FROM THE WATCH. SQUALL LINE WILL CONTINUE
TO WORK ITS WAY EAST OF I-35 WITH THE POTENTIAL FOR ISOLATED
TORNADOES STILL REMAINING ALONG THE LINE.

30

&&

.AVIATION...
COLD FRONT HAS NOW CLEARED ALL TAF SITES AND ACTIVITY IS
TRANSITIONING TO MORE STRATIFORM IN NATURE. EXPECT STEADY MODERATE
RAIN WITH OCCASIONAL THUNDER THROUGH THE NEXT 3-4 HOURS AT ALL TAF
SITES. AS LINE OF STORMS TO THE SOUTHEAST MOVES EAST AND AWAY FROM
THE AREA...CLOUD TO GROUND LIGHTNING THREAT WILL DIMINISH AFTER
16Z...WITH LIGHT RAIN ENDING SOMETIME AROUND MIDDAY. VSBY WILL
RANGE BETWEEN 2 AND 6SM THROUGH THE NEXT FEW HOURS WHILE RAIN
FALLS. CIGS SHOULD STAY NEAR 008...BUT FLUCTUATIONS ARE POSSIBLE
ESPECIALLY EARLY THIS MORNING WITH THE CONVECTION IN THE AREA.
IFR CIGS SHOULD PREVAIL ALL DAY AND INTO TONIGHT AT ALL TAF SITES.
WRAP AROUND LIGHT RAIN IS EXPECTED TONIGHT...AND WILL BRING THAT
BACK INTO THE FORECAST AFTER 3Z. NORTH WINDS NEAR 15K SHOULD
PREVAIL THROUGH THE PERIOD. TR.92

&&

.PREV DISCUSSION... /ISSUED 348 AM CST WED JAN 25 2012/
A DYNAMIC UPPER LEVEL STORM SYSTEM WILL CONTINUE TO PRODUCE
WIDESPREAD RAIN AND THUNDERSTORMS ACROSS NORTH AND CENTRAL TEXAS
THROUGH MUCH OF THE DAY TODAY. THE LOW CENTER WAS LOCATED OVER
WEST TEXAS EARLY THIS MORNING AND WILL BE SLOW TO MIGRATE
SOUTHEAST ALONG THE RIO GRANDE TODAY...BEFORE WORKING ITS WAY
EAST ACROSS CENTRAL TEXAS TOMORROW...THEN FINALLY EAST OF THE
STATE TOMORROW NIGHT. AT THE SURFACE...A LOW PRESSURE CENTER WAS
SPINNING UP OVER SOUTH-CENTRAL TEXAS EARLY THIS MORNING...WITH A
WARM FRONT EXTENDING NORTHEASTWARD ACROSS THE SOUTHERN FWD
COUNTIES.

INSTABILITY IS LACKING ACROSS MOST OF THE AREA...BUT INCREASES
SUBSTANTIALLY ALONG AND SOUTH OF THE SURFACE BOUNDARY. THIS IN
COMBINATION WITH THE IMPRESSIVE LOW LEVEL HELICITY VALUES SHOULD
ALLOW FOR THE DEVELOPMENT OF SOME SEVERE STORMS OVER ROUGHLY THE
SOUTHERN THIRD OF NORTH TEXAS THROUGH THE MORNING HOURS. A FEW
STORMS JUST SOUTH OF THE AREA HAVE SHOWN SIGNS OF ROTATION DURING
THE PAST HOUR AND CANNOT RULE OUT A FEW ISOLATED TORNADOES ALONG
WITH THE DAMAGING WIND THREAT THIS MORNING. AFTER COORDINATING WITH
SPC...A TORNADO WATCH HAS BEEN ISSUED FOR AREAS ROUGHLY ALONG AND
SOUTH OF A LINE FROM ATHENS TO HILLSBORO TO LAMPASAS...EFFECTIVE
UNTIL 11 AM CST.

THE HEAVY RAINFALL THREAT WILL ALSO EXIST THROUGH THE MORNING AS
SOAKING THUNDERSTORMS HAVE BEEN RECURRING ACROSS MUCH OF THE AREA
SINCE YESTERDAY AFTERNOON. RAINFALL HAS ALREADY BEEN ABOVE NORMAL
SO FAR THIS WINTER. THIS PARTICULAR SETUP HAS GENERATED PRECIPITABLE
H2O VALUES AROUND 1.5 INCHES WHICH IS IMPRESSIVE FOR THIS TIME OF
YEAR. HEADWATERS OF THE SABINE AND PORTIONS OF THE TRINITY RIVER ARE
ALREADY EXPERIENCING OR FORECAST TO EXPERIENCE LEVELS ABOVE FLOOD
STAGE...WITH ADDITIONAL RAINFALL TOTALS OF 1 TO 2 INCHES STILL
POSSIBLE. BOTH RIVER FLOODING AND URBAN STREET FLOODING WILL
REMAIN A POSSIBILITY AND THE FLASH FLOOD WATCH WILL CONTINUE
ACROSS ALL BUT THE WESTERN-MOST COUNTIES THROUGH NOON TODAY.

BOTH THE HEAVY RAIN AND SEVERE THREAT WILL END FROM WEST TO EAST
THIS AFTERNOON AND THIS EVENING AS THE SURFACE LOW AND FRONTAL
SYSTEM MOVE EAST OF THE AREA. WINDS WILL CONCURRENTLY BACK TO THE
NORTHEAST AND THEN TO THE NORTH AS THIS HAPPENS...KEEPING
TEMPERATURES FROM WARMING MUCH ABOVE CURRENT READINGS OVER THE
NORTHWESTERN HALF OF THE REGION. THE COOL CONDITIONS WILL CONTINUE
THROUGH TOMORROW. SHOWERS WILL ALSO REMAIN POSSIBLE THROUGH THE
DAY THURSDAY ASSOCIATED WITH DECENT LIFT AND WRAP-AROUND MOISTURE AS
THE UPPER LOW CENTER MOVES OVERHEAD. RAIN SHOULD END AREA-WIDE
BY FRIDAY AS THE SYSTEM OPENS UP AND ACCELERATES TOWARDS THE EAST
COAST AND SUBSIDENCE IS LEFT IN ITS WAKE.

ANOTHER COLD FRONT WILL MOVE THROUGH THE AREA FRIDAY NIGHT
KEEPING TEMPERATURES NEAR NORMAL FOR THIS TIME OF YEAR OVER THE
WEEKEND. A WEAK UPPER DISTURBANCE WILL BRUSH THE AREA NEXT TUESDAY
BUT RAIN CHANCES WILL REMAIN SLIM TO NON-EXISTENT FOR THE EXTENDED
PORTION OF THE FORECAST.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  52  44  56  36  63 /  90  40  30  10   0
WACO, TX              59  43  58  37  64 /  90  40  30  20   0
PARIS, TX             52  47  59  38  60 / 100  60  50  10   0
DENTON, TX            49  43  54  33  63 /  80  40  30  10   0
MCKINNEY, TX          51  45  56  35  63 /  90  50  30  10   0
DALLAS, TX            52  45  56  38  63 /  90  40  30  10   0
TERRELL, TX           57  47  57  38  62 / 100  50  40  20   0
CORSICANA, TX         62  47  58  40  63 / 100  50  40  20   0
TEMPLE, TX            61  44  58  38  65 /  90  30  30  20   0
MINERAL WELLS, TX     50  40  56  32  65 /  60  40  30  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR TXZ091>095-101>107-
116>123-130>135-141>148-156>162-174-175.

&&
Hazardous weather outlook, Jan 25, 2:41 AM CST, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
241 AM CST WED JAN 25 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-260845-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
241 AM CST WED JAN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE EXPECTED ACROSS ALL OF NORTH TEXAS MAINLY THIS
MORNING. SOME STORMS MAY BECOME SEVERE...PARTICULARLY EARLY THIS
MORNING SOUTH OF A LINE FROM COMANCHE TO HILLSBORO TO CANTON. HAIL
UP TO THE SIZE OF QUARTERS...WIND GUSTS TO 60 MPH...AND ISOLATED
TORNADOES ARE ALL POSSIBLE. HEAVY RAIN IS ALSO POSSIBLE THIS
MORNING...WHICH COULD RESULT IN FLOODING. A FLASH FLOOD WATCH IS
IN EFFECT THROUGH NOON FOR MOST OF NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE THIS MORNING SOUTH OF LINE FROM
COMANCHE TO HILLSBORO TO CANTON.

In the hours before

Local storm report, Jan 25, 8:51 AM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
851 AM CST WED JAN 25 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 AM     FLASH FLOOD      IRVING                  32.82N  96.92W
01/25/2012                   DALLAS             TX   LAW ENFORCEMENT

            WATER RESCUE OF 1 PERSON ON TOP OF A CAR IN A CREEK NEAR
            S. STORY RD AND RUBY ST. RESCUE BOAT ENROUTE.
Special weather statement, Jan 25, 9:05 AM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
905 AM CST WED JAN 25 2012

TXZ148-251530-
ANDERSON TX-
905 AM CST WED JAN 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN ANDERSON COUNTY

AT 905 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF PALESTINE...MOVING
NORTHEAST AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ELKHART.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CST WEDNESDAY MORNING
FOR NORTHEASTERN TEXAS.

LAT...LON 3155 9552 3155 9561 3164 9571 3189 9543
      3185 9544 3182 9540 3179 9538 3177 9539
      3175 9535 3174 9536 3174 9534 3171 9530
TIME...MOT...LOC 1505Z 227DEG 28KT 3165 9554

42/MM
Local storm report, Jan 25, 9:07 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
907 AM CST WED JAN 25 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 AM     FLASH FLOOD      HALTOM CITY             32.80N  97.27W
01/25/2012                   TARRANT            TX   BROADCAST MEDIA

            HIGH WATER RESCUES IN HALTOM CITY. AIRPORT FREEWAY AND
            MIDWAY ROAD.
Local storm report, Jan 25, 9:13 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
913 AM CST WED JAN 25 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      DALLAS                  32.77N  96.78W
01/25/2012                   DALLAS             TX   BROADCAST MEDIA

            HIGH WATER AT 635 AND PARK CENTRAL IN NORTHERN DALLAS
Local storm report, Jan 25, 9:22 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
922 AM CST WED JAN 25 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     TSTM WND DMG     6 NNE PALESTINE         31.83N  95.59W
01/25/2012                   ANDERSON           TX   EMERGENCY MANAGER

            TREES AND POWER LINES BLOWN DOWN NEAR COUNTY ROAD 444
            AND FM 315
Local storm report, Jan 25, 9:34 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
934 AM CST WED JAN 25 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 AM     FLASH FLOOD      HALTOM CITY             32.80N  97.27W
01/25/2012                   TARRANT            TX   BROADCAST MEDIA

            HIGH WATER RESCUES AT 121 AND HANDLEY EDERVILLE ROAD IN
            HALTOM CITY

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 6:14 PM CSTSpecial Weather StatementFWDMills31 min
Jan 24, 7:32 PM CSTRiver Flood WarningFWDHunt50 hr
Jan 24, 7:32 PM CSTRiver Flood WarningFWDHunt, Rockwall56 hr
Jan 24, 7:52 PM CSTRiver Flood WarningFWDCollin57 hr
Jan 24, 7:52 PM CSTRiver Flood WarningFWDDenton48 hr
Jan 24, 8:21 PM CSTAreal Flood AdvisoryFWDCollin, Dallas, Grayson, Rockwall75 days
Jan 24, 8:49 PM CSTAreal Flood AdvisoryFWDComanche, Erath116 min
Jan 24, 9:30 PM CSTRiver Flood WarningFWDDallas18 hr
Jan 24, 9:36 PM CSTFlash Flood WatchFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 37 more14 hr
Jan 24, 10:02 PM CSTAreal Flood AdvisoryFWDParker, Tarrant3 hr
Jan 24, 10:03 PM CSTFlash Flood WarningFWDHood, Somervell3 hr
Jan 24, 10:07 PM CSTAreal Flood AdvisoryFWDDenton3 hr
Jan 24, 11:18 PM CSTAreal Flood AdvisoryFWDCooke, Grayson3 hr
Jan 25, 12:40 AM CSTRiver Flood WarningFWDParker18 hr
Jan 25, 12:44 AM CSTAreal Flood AdvisoryFWDDallas3 hr
Jan 25, 12:55 AM CSTRiver Flood WarningFWDDallas72 hr
Jan 25, 12:56 AM CSTAreal Flood WarningFWDHood3 hr
Jan 25, 1:00 AM CSTAreal Flood AdvisoryFWDDenton3 hr
Jan 25, 3:25 AM CSTAreal Flood AdvisoryFWDComanche3 hr
Jan 25, 3:28 AM CSTAreal Flood AdvisoryFWDCoryell, Hamilton3 hr
Jan 25, 3:29 AM CSTAreal Flood AdvisoryFWDMcLennan3 hr
Jan 25, 3:32 AM CSTAreal Flood AdvisoryFWDErath, Palo Pinto, Parker3 hr
Jan 25, 3:37 AM CSTAreal Flood AdvisoryFWDCollin3 hr
Jan 25, 3:57 AM CSTAreal Flood AdvisoryFWDTarrant3 hr
Jan 25, 4:00 AM CSTAreal Flood AdvisoryFWDBosque, Dallas, Ellis, Hill, Hood, Johnson and 1 more3 hr
Jan 25, 4:19 AM CSTSevere Thunderstorm WarningFWDMilam41 min
Jan 25, 6:02 AM CSTAreal Flood AdvisoryFWDBosque, Collin, Dallas, Denton, Ellis, Hill and 7 more6 hr
Jan 25, 6:06 AM CSTTornado WarningFWDFalls, Robertson24 min
Jan 25, 7:08 AM CSTRiver Flood WarningFWDDallas12 hr
Jan 25, 7:32 AM CSTSpecial Weather StatementFWDLeon28 min
Jan 25, 7:43 AM CSTRiver Flood WarningFWDTarrant4 hr
Jan 25, 7:54 AM CSTFlash Flood WarningFWDCollin, Dallas, Tarrant3 hr
Jan 25, 8:04 AM CSTAreal Flood AdvisoryFWDAnderson, Freestone, Henderson, Kaufman, Leon, Limestone and 2 more6 hr
Jan 25, 8:17 AM CSTSpecial Weather StatementFWDAnderson58 min
Jan 25, 8:27 AM CSTSevere Thunderstorm WarningFWDAnderson33 min
Jan 25, 8:35 AM CSTAreal Flood AdvisoryFWDGrayson4 hr
Jan 25, 9:05 AM CSTSpecial Weather StatementFWDAnderson25 min
Jan 25, 9:06 AM CSTRiver Flood WarningFWDNavarro63 hr
Jan 25, 9:06 AM CSTRiver Flood WarningFWDDallas11 hr
Jan 25, 9:06 AM CSTRiver Flood WarningFWDEllis, Kaufman3 days
Jan 25, 9:06 AM CSTRiver Flood WarningFWDHenderson, Navarro7 days
Jan 25, 10:24 AM CSTRiver Flood WarningFWDCollin20 hr
Jan 25, 10:57 AM CSTAreal Flood WarningFWDCollin, Dallas3 hr
Jan 25, 1:27 PM CSTRiver Flood WarningFWDLimestone30 hr

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.